Please help spotting while on endometrin?


#1

I am on day 7 of a 3dt and have had some brown spotting the last 2 days then today it was a little red like very light almost pink, is this normal i was doing some reading online and some people say they have that while on endometrin anyone else have this. i am freaking out a little bit please help


#2

I had spotting 6 and 8 days post 5dt while taking vaginal progesterone and I ended up pregnant with twins. So it could be implantation spotting or yes the suppositories can cause cervical irritation with spotting


#3

thank you very much this is my first ivf so i really do not know what to expect :slight_smile:


#4

Yeah it was mine too- you learn a lot fast :slight_smile: try not to worry. A few ladies in my due date group had spotting before (and after) their positive beta and are still pregnant so don’t stress.


#5

OK,don’t want to scare you with too many terms, plus I can’t insert paragraphs, so everything will look like one long paragraph. GnRHa=lupron. Here it goes: “Interestingly, the current regimens of luteal support after HCG triggering are not sufficient to secure the early implanting embryo after GnRHa triggering. This review discusses the luteal-phase insufficiency seen after GnRHa triggering and the various trials that have been performed to assess the most optimal luteal support in relation to GnRHa triggering. Although more research is needed, GnRHa triggering is now an alternative to HCG triggering, combining a significant reduction in OHSS with high ongoing pregnancy rates.” http://www.rbmojournal.com/article/S1472-6483(11)00603-1/abstract Also, here http://www.drlicciardi.com/2011/04/preventing-ovarian-hyperstimulation-the-lupron-trigger.html